# SDR 2003FA0000590

- Difficulty date: May 1, 2003
- Submitted: May 1, 2003
- Operation: General aviation
- Aircraft: N147XS
- Make and model: Aimm AMT200S
- Aircraft time: 62 hours
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Washer
- Condition: Cocked
- Location: Trim Assy
- Part time: 62 hours
- Component: Trim Assembly, Aimm
- Component part number: 55300
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: O

## Discrepancy

DURING POST INSPECTION FLIGHT, PILOT WAS UNABLE TO MOVE ELEVATOR CONTROL FULL AFT.ELEVATOR CONTROL APPEARED TO BE PARTIALLY JAMBED. AFTER SEVERAL PULLS FULL MOVEMENT WAS ESTABLISHED AND A SAFE LANDING COMPLETED.MAINTENANCE DISCOVERED A WASHER ON THE TRIM SYSTEM IN FRONT OF TRIM GUIDE PN 55302/3 APPERENTLY JAMMED IN FLIGHT ON BOLT AT FORWARD END OF ROD PN 55301.A FLEET WIDE INSPECTION OF ACADEMY AMT-200S REVEALED THREE BOLTS INSTALLED WITH THE HEADS DOWN AND NINE WITH HEADS UP. THE AIRCRAFT WITH THE HEADS DOWN APPEAR TO CAUSE NO CONFLICT. RECOMMEND CONTACTING XIMANGO USA FOR GUIDANCE ON FIX.
